Hi there! I think that I might be pregnant, but I'm not quite sure.
I have been on the Nuvaring for the past couple of months and have not had any side effects. I always get my period within 3 days of taking the ring out and my period is completely normal ( I don't need anything more than a regular sized tampon to keep me covered). About 4 weeks ago my boyfriend came to visit me (he's in the army), and every time we had sex we had to remove the Nuvaring (it bothers me during sex) and he would ejaculate inside of me. I had to take my ring out the 17th of April, which is the day he left, and I didn't receive my period until the 21st of April. When I got my period, it was incredibly light. Half the time I didn't even need to wear a tampon or a pad, and it lasted for about 3-4 days.
For the past week to two weeks I have had random nausea, but it isn't bad enough to vomit. I just need to lay down for a little bit and it'll go away. I have also been VERY moody (I want to bite every one's head off for no reason at all), I have been having a bowel movement 6-9 times a day when I usually only have one or two a day, I have developed a obsession with Caesar salads, my lower back will hurt every once in a while, my breast are incredibly sore, I am EXHAUSTED all of the time for no reason at all and I have noticed that my sense of smell has heightened a little bit ( I have always had a great nose).
I don't have to take out my Nuvaring for another week, and was wondering if this even sounds like pregnancy. I have had scares in the past but not like this. However, could this possibly be PMS (even though I am lucky enough to have never experienced it) or could it be a hormonal flare up due to my birth control?
Should I even worry about it? Help!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.